# SDR P5CA9900228

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON RIGHT WING UPPER SURFACE AT WS440, 443, 586, 947, 992, 1026, 1480, 1482, 1512, 1513, 1519 AND 1528.  CORROSION REMOVED PER SRM 51-10-01 AND BLENDED OUT WITHIN SRM LIMITS PER 57-30-01.  TREATED AREAS PER SRM 51-10-02.
